MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ALIGN TO URETHRAL SUPPORT SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 ALIGN TO URETHRAL SUPPORT SYSTEM
Model Number BRD400HK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Incontinence (1928); Pain (1994); Disability (2371)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: ¿complications associated with the proper implantation of the align® to urethral support system may include, but are not limited to: postoperative hematoma, which may occur following the implant procedure.Temporary urinary retention, bladder outlet obstruction, and voiding difficulties associated with over-correction/too much tension placed on the mesh sling implant.Perforations or lacerations of vessels, nerves, bladder or any viscera, which may occur during introducer needle passage.Transitory irritation at the operative wound site, which may elicit a foreign body response that leads to inflammation, infection, or erosion of the implant." (b)(4).
 
Event or Problem Description
It was reported by the patient's attorney that as a result of having the product implanted, the patient has experienced pain, disability, and impairment.Per additional information received, the patient has experienced painful intercourse, inability to hold urine and pulling in the hip area.

Brand Name
ALIGN TO URETHRAL SUPPORT SYSTEM
Common Device Name
ALIGN TO URETHRAL SUPPORT SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9252096
Report Number1018233-2019-06894
Device Sequence Number2030486
Product Code OTN
UDI-Device Identifier00801741016219
UDI-Public(01)00801741016219
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2013
Device Model NumberBRD400HK
Device Catalogue NumberBRD400HK
Device Lot NumberHUVD0858
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age6 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight73